# SDR CKSA97490

- Difficulty date: September 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 25
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE B CHECK INSPECTION, FOUND STA 25 LONGERON 31R CORRODED.  REMOVED DAMAGED AREA AND REPAIRED IAW AIA/E/2631.  NON-ROUTINE TASK CARD NUMBER 001310.
